info@kitcarecorp.com www.kitcarecorp.com 101 Call us today at 1-800-387-1858 or 416-243-3030 Pain Relief Tablets (C) kit care ACETATAB headache tablets 9 Acetatab 325 tablets 9 2 per sachet 9 Mylar coated 9 High grade acetaminophen formula 9 Sugar free, salt free and lactose free Product Code REGULAR STRENGTH 325 mg/unit. A4-606  100 Tablets. Each dispenser box contains 50 sachets. A4-607  50 Tablets. Each dispenser box contains 25 sachets. Each sachet contains 2 tablets. (A) ADVIL® tablets Contains ibuprofen 200 mg/unit. Coated. Product Code A4-612 50 Caplets/BOTTLE A4-612-2 50 Packets of 2 Caplets/BOX (D) tylenol® caplets Contains acetaminophen. Coated. Product Code A4-610 100 Caplets, regular strength, 325 mg/unit A4-611 100 Caplets, extra strength, 500 mg/unit A4-611-2 50 Packets of 2 Caplets/BOX (Extra strength) (B) ASPIRIN™ bayer brand tablets Contains acetylsalicylic acid 325 mg/unit. Coated. Product Code A4-660 100 Caplets/BOTTLE A4-655-2 50 Packets of 2 Caplets/BOX ANACIN® tablets Contains acetylsalicylic acid 325 mg/unit. Coated. Product Code A4-659 100 Caplets/BOTTLE TOOTHACHE DROPS 9 Topical solution for temporary relief of pain associated with dental cavities. Product Code A4-658 10 mL (0.35 oz) MIDOL tablets 9 Provides fast, effective relief of painful symptoms associated with headaches, backaches, menstruation, and cramps. 9 Contains acetylsalicylic acid. Product Code A4-657 24 Caplets/BOTTLE B A C D Pain Relief